RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2016, Volume 28, Issue 4, Pages 62–79 (Mi aa1502)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

Sub-Riemannian distance on the Lie group $SO_0(2,1)$

V. N. Berestovskiĭa, I. A. Zubarevab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia
b Omsk Branch of Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Omsk, Russsia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.B25.31.0029
НШ-2263.2014.10
Russian Foundation for Basic Research 14-01-00068-a


Full text: PDF file (231 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2017, 28:4, 477–489

Bibliographic databases:

Received: 16.07.2015

Citation: V. N. Berestovskiǐ, I. A. Zubareva, “Sub-Riemannian distance on the Lie group $SO_0(2,1)$”, Algebra i Analiz, 28:4 (2016), 62–79; St. Petersburg Math. J., 28:4 (2017), 477–489

Citation in format AMSBIB
\Bibitem{BerZub16}
\by V.~N.~Berestovski{\v\i}, I.~A.~Zubareva
\paper Sub-Riemannian distance on the Lie group~$SO_0(2,1)$
\jour Algebra i Analiz
\yr 2016
\vol 28
\issue 4
\pages 62--79
\mathnet{http://mi.mathnet.ru/aa1502}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3604297}
\elib{http://elibrary.ru/item.asp?id=26414195}
\transl
\jour St. Petersburg Math. J.
\yr 2017
\vol 28
\issue 4
\pages 477--489
\crossref{https://doi.org/10.1090/spmj/1460}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401547000003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85019723562}


Linking options:
  • http://mi.mathnet.ru/eng/aa1502
  • http://mi.mathnet.ru/eng/aa/v28/i4/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Berestovskii, I. A. Zubareva, “Locally isometric coverings of the Lie group $\mathrm{SO}_0(2,1)$ with special sub-Riemannian metric”, Sb. Math., 207:9 (2016), 1215–1235  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. V. N. Berestovskii, “Geodesics and curvatures of special sub-Riemannian metrics on Lie groups”, Siberian Math. J., 59:1 (2018), 31–42  mathnet  crossref  crossref  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:153
    Full text:8
    References:9
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019